Open Access
Translator Disclaimer
June, 2018 An Existence Result for Discrete Anisotropic Equations
Shapour Heidarkhani, Ghasem A. Afrouzi, Shahin Moradi
Taiwanese J. Math. 22(3): 725-739 (June, 2018). DOI: 10.11650/tjm/170801


A critical point result is exploited in order to prove that a class of discrete anisotropic boundary value problems possesses at least one solution under an asymptotical behaviour of the potential of the nonlinear term at zero. Some recent results are extended and improved. Some examples are presented to demonstrate the applications of our main results.


Download Citation

Shapour Heidarkhani. Ghasem A. Afrouzi. Shahin Moradi. "An Existence Result for Discrete Anisotropic Equations." Taiwanese J. Math. 22 (3) 725 - 739, June, 2018.


Received: 10 March 2017; Revised: 27 June 2017; Accepted: 1 August 2017; Published: June, 2018
First available in Project Euclid: 8 September 2017

zbMATH: 06965394
MathSciNet: MR3807334
Digital Object Identifier: 10.11650/tjm/170801

Primary: 34B15 , 39A10 , 39A70 , 46E39

Keywords: anisotropic problem , Critical point theory , discrete boundary value problem , one solution , variational methods

Rights: Copyright © 2018 The Mathematical Society of the Republic of China


Vol.22 • No. 3 • June, 2018
Back to Top